# SDR UPS05845461

- Difficulty date: September 15, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL LE HAS INTERGRANULAR CORROSION AROUND FASTENER HOLES ON LOWER SURFACE AT IB END OF OB SECTION.  CUT OUT DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW DC-8 SRM 55-2-1 FIG 4.
